# SDR TRBA2007111

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 15,905 hours, 18,304 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LANDING GEAR, NR 2 TIRE ASSEMBLY POSSIBLE BEARING DAMAGES.  REPLACED LT MAIN LANDING GEAR SWINGING LEVEL AS PER JIC 32-11-00.  FUNCTIONAL CHECK GOOD.
